Heghine Mkrtchyan (Petrosyan)'s publications

Sort By
Publication year (field_publication_year)

Publication: Article

Embedding theorems for multianisotropic spaces with two vertices of anisotropicity
Գառնիկ Կարապետյան Ալբերտի

Vol. 51 No. 1 pp. 29-37 (2017)

URL: http://www.mathnet.ru/php/archive.phtml?wshow=paper&jrnid=uzeru&paperid=327&opt…

Description: Abstract: We prove embedding theorems for multianisotropic spaces in the case when the Newton polyhedron has two vertices of anisotropicity. The case of one anisotropicity vertex of the polyhedron was studied in previous papers of one of the authors. The present paper is the continuation of those.
Keywords: multianisotropic polynomial, multianisotropic Sobolev spaces, integral representation, embedding theorems.